RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 2013, Volume 51, Issue 4, Pages 543–551 (Mi tvt110)  

This article is cited in 1 scientific paper (total in 1 paper)

Heat and Mass Transfer and Physical Gasdynamics

The theory of the growth of vapor bubbles in a metastable liquid

V. Sh. Shagapova, V. V. Koledinb

a Institute of Mechanics, Ufa Scientific Center, Russian Academy of Sciences, Ufa, Russia
b Birsk State Social-Pedagogical Academy, Birsk, Russia

Abstract: The growth of a single bubble and a system of vapor bubbles in the initial state in thermal and mechanical equilibrium with a liquid has been considered. Linear and nonlinear solutions have been derived, and the effects of the radial inertia, viscosity of the liquid, interphase heat and mass exchange, and the conditions of the tightness of bubbles on the development of the process have been studied on their basis.

DOI: https://doi.org/10.7868/S0040364413040212

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
High Temperature, 2013, 51:4, 486–494

Bibliographic databases:

UDC: 532.529.534.2
Received: 25.02.2012

Citation: V. Sh. Shagapov, V. V. Koledin, “The theory of the growth of vapor bubbles in a metastable liquid”, TVT, 51:4 (2013), 543–551; High Temperature, 51:4 (2013), 486–494

Citation in format AMSBIB
\Bibitem{ShaKol13}
\by V.~Sh.~Shagapov, V.~V.~Koledin
\paper The theory of the growth of vapor bubbles in a metastable liquid
\jour TVT
\yr 2013
\vol 51
\issue 4
\pages 543--551
\mathnet{http://mi.mathnet.ru/tvt110}
\crossref{https://doi.org/10.7868/S0040364413040212}
\elib{http://elibrary.ru/item.asp?id=19143694}
\transl
\jour High Temperature
\yr 2013
\vol 51
\issue 4
\pages 486--494
\crossref{https://doi.org/10.1134/S0018151X13040214}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323336200010}
\elib{http://elibrary.ru/item.asp?id=20449240}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84882617125}


Linking options:
  • http://mi.mathnet.ru/eng/tvt110
  • http://mi.mathnet.ru/eng/tvt/v51/i4/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Sh. Shagapov, O. A. Zainullina, “Propagation of small disturbances in the aboiling liquid containing gas nuclei”, High Temperature, 53:1 (2015), 86–92  mathnet  crossref  crossref  isi  elib  elib
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:146
    Full text:32
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019